Cpa will wipe out all of your sex hormones, and its chronic use will expose you to an endless list of real side effects, CPA is banned in some countries.
You can try to stay in it for a period of time, and get out as soon as possible, don't think you can take it for the rest of your life, it will change your life forever in a way you can't imagine.
If you are XY, and you are not in transition, I do not advise you to go into it. It is a very serious decision. and it should only be taken with 100% certainty of the results and the risks.
And if you go in, you need think that it is a bullet in the cannon of a 6-shot revolver, you will rotate that cannon and put the revolver in the head, pray not to trigger where the bullet is.
So you're saying regardless of how low of a dose you take it keeps building up and leads to high prolactin? A user on here named nWowolfpac said he would take occasional breaks from cypro and still continue to get gains. When I got lumps off bicalutamide after 2 weeks I got off it for a month and it went away. Right now with cypro it just feels like slight fat around the breast. I'm gonna try ab excercises and cut back on dosing for awhile.
I've read on trans-forums that 1-2mg still showed results of great reduction in testosterone. I dont plan on staying for it for more than a year but it amazes me how so many have gotten away with the hardcore 50-100 mg doses. The side effects are scary but it also gives me relief of my anxiety. A b**ch that cut my hair told me I look like frankenstein without bangs and it makes it so hard to find confidence in flirting with girls. At 30 years old if I keep holding off I'll never get the chance to revive the follicles. So I guess it is worth life for me but I'm going to try to do it as safely as possible. Thanks for sharing your experience.